Clarithromycin Induced Psoriasis in a 37-Year Old Man

ISSN: 2212-3911 (Online)
ISSN: 1574-8863 (Print)

Volume 10, 3 Issues, 2015

Download PDF Flyer

Current Drug Safety

Aims & ScopeAbstracted/Indexed in

Submit Abstracts Online Submit Manuscripts Online

Dr. Seetal Dodd
University of Melbourne
Geelong, 3220

View Full Editorial Board

Subscribe Purchase Articles Order Reprints

Clarithromycin Induced Psoriasis in a 37-Year Old Man

Current Drug Safety, 9(1): 77-78.

Author(s): Ahmed Zaiem, Amel Mebazaa, Ghozlane Lakhoua, Talel Badri, Rym Sahnoun, Sarrah Kastalli, Riadh Daghfous and Sihem El Aidli.

Affiliation: National Center of Pharmacovigilance, 9 Avenue du Dr Zouhaier Essafi 1006, Tunis, Tunisia.


Many drugs may induce psoriatic lesions or exacerbate preexisting psoriasis. We report an exceptional case of psoriasis vulgaris probably induced by clarithromycin. A 37-year-old man was prescribed for pharyngitis clarithromycin 500mg twice a day. On the third day of treatment, he presented a non pruriginous erythemato-squamous eruption, of trunk and limbs. Skin biopsy showed a typical aspect of psoriasis vulgaris. The drug was interrupted and the patient was treated by topical corticoids with rapid improvement.


Adverse drug reaction, clarithromycin, psoriasis.

Purchase Online Order Reprints Order Eprints Rights and Permissions

Article Details

Volume: 9
Issue Number: 1
First Page: 77
Last Page: 78
Page Count: 2
DOI: 10.2174/1574886308666140110123256
Social Media in the Pharmaceutical Industry

Related Journals

Webmaster Contact: Copyright © 2015 Bentham Science